# SDR ASAA2024083052246

- Difficulty date: August 30, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 48,881 hours, 14,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER DETACHED FROM SIDEWALL LIGHT @ ROW 16 ABC. GROUNDED - YES. RESECURED EXIT SIGN AS REQ AMM 33-51-01.
